# SDR CA010115008

- Difficulty date: November 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767209
- Aircraft time: 54,916 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Door
- Part number: 114T0202102
- Condition: Damaged
- Location: Lt Nr1 Slat
- Component: Door, Boeing, 767209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK AROUND LEFT HAND WING NR1 SLAT ACTUATING ROD FAIRING PEELED BACK.NEW BRACKET AND DOOR INSTALLED.
